# SDR AU001305

- Difficulty date: December 8, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23531
- Condition: Overheated
- Location: Battery Bay
- Part time: 19,341 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD BATTERY OVER TEMPERATURED.
